# SDR R61A201812171239

- Difficulty date: December 17, 2018
- Submitted: December 17, 2018
- Operation: Air carrier
- Aircraft: N213JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000265
- Aircraft time: 22,971 hours, 16,169 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 17065858001
- Condition: Corroded
- Location: Aft Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACFT IN HEAVY CHECK MAINT FOUND -MAJOR -AFT SERVICE DOOR LOWER BEAM HAS SURFACE CORROSION AROUND GIRT BAR FITTINGS, REMOVED AND REPLACED R2 DOOR LOWER THRESHOLD BEAM REF EMB SRM 51-40-08,RESTORED SURFACE PROTECTION REF. E175 SRM 51-10-04, 51-10-05, AND 51-10-06. ACFT REMAINS IN HEAVY CHECK UNTIL COMPLETION
